# SDR AUS20010847

- Difficulty date: August 5, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003AMDTD
- Condition: Leaking
- Location: Autopilot System
- Part time: 35,405 cycles
- Component: Autopilot Syste
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT YAW DAMPER ACTUATOR LEAKING.
